# SDR CA030401004

- Difficulty date: April 1, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 19,313 hours
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200115
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 19,406 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION 0432001-15 SPAR REINFORCEMENT FOUND CRACKED AFTER DISASSEMBLEY LT & RT SPARS ALSO FOUND CRACKED.  REASSEMBLED WITH NEW PARTS INCLUDING NEW STYLE BRACKET. AIRCRAFT RETURNED TO SERVICE.
